EconPapers    
Economics at your fingertips  
 

On the existence of weak solutions for the initial-boundary value problem in the Jeffreys model of motion of a viscoelastic medium

D. A. Vorotnikov and V. G. Zvyagin

Abstract and Applied Analysis, 2004, vol. 2004, 1-15

Abstract:

This paper deals with the initial-boundary value problem for the system of motion equations of an incompressible viscoelastic medium with Jeffreys constitutive law in an arbitrary domain of two-dimensional or three-dimensional space. The existence of weak solutions of this problem is obtained.

Date: 2004
References: Add references at CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2004/615104.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2004/615104.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:615104

DOI: 10.1155/S1085337504401018

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:615104